# SDR SWAA2024111257896

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 40,655 hours, 19,051 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW 12ABC LOOSE IN TRACK MOUNTS.<[01] ADJUSTED PASSENGER CABIN SEAT ROW 12ABC IN TRACKS IAW AMM 25-22-00.
